# SDR 2010FA0001132

- Difficulty date: August 21, 2010
- Submitted: October 25, 2010
- Operation: General aviation
- Aircraft: N123TA
- Make and model: Amtr DR107
- Aircraft serial: 001199
- Engine: Cont IO360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: DR107
- Condition: Broken
- Location: Tail Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING TAILSPRING BROKE.  ACFT GROUND LOOPED CAUSING SUBSTANTIAL DAMAGE TO AIRCRAFT.  INVESTIGATION OF BROKEN TAILSPRING REVEALED 2 EXISTING LOW CYCLE FATIGUE FRACTURES AND 1 OVERSTRESS POINT.  MFG SUGGESTS REPLACING WITH A BOLT IN REDESIGNED UNIT.
